# SDR 2008UALA03929

- Difficulty date: July 22, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 72,091 hours, 8,673 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Inoperative
- Location: Seat 4a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT SEAT 4A AFT LIGHT ASSY.  *S/D*  EMERGENCY EXIT EEL LIGHT INOP AT SEAT 4A AFT LIGHT ASSY.  REPLACED LIGHT ASSY, OPS CHECKS NORMAL.  AC OK FOR SERVICE.
